# SDR CA160308002

- Difficulty date: March 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 591 hours
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: 2156407919
- Condition: Damaged
- Location: Fuel Storage
- Part time: 646 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A 72 MONTH CHECK WHICH REQUIRED INSPECTION OF THE WING BOX UPPER SURFACE. THE AME DISCOVERED THAT THE DRAIN LINE FOR THE L/H AND R/H WING UPPER FUEL (GRAVITY FEED) CAVITY SCUPPER WAS COMPLETELY ROTTED AWAY. THE AIRCRAFT HAS 646.2 TSN. DAMAGE DRAIN LINE WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.
